I recently started taking Lortab, after having tried and failed at so many different meds because of Hallucinations. I know that it was a drug interaction or whatever you call it, I mean i know it was caused by a drug, or a combination of drugs. Anyway, that is all over now, BUT, now I have to start "rebuilding" if you will, a new med support system. The Lortab helps, for a few hours, but I am still very uncomfortable living my daily life. I still have a lot of pain, most of the time, and am wondering what I should tell the dr. when I see her on the 14th. I know that this dr., a pain dr, doesn't like being told what to do, or what to prescribe. I don't want to come on like a drug seeker, but I definitely think I need more than just Lortab 5's. Should I suggest a muscle relaxer? Or an additional type of pain pill? Or perhaps Neurontin for the pain in my legs and feet? I'm still kind of walking on egg shells with this dr. I've been seeing her for 7 months, and am just now getting to where I need to be, halfway anyway. We kept trying different things with the hallucinations and ended up back at square one, and am now starting all over. I really would appreciate your advice and suggestions! Thanks so much!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...